For the last 6 months I've been experiencing tingling and a chill (goosebump) type feeling in my legs and head. I feel that recently I get goosebumps more often and it's now effecting my whole body. I told my primary care Dr. and he gave me Lyrica and said it was a pinched nerve. When he gave it to me I decided to see a chiro before taking the medication. I have now been seeing a chiro for the last month and it's not helping the problem but my back feels great. I do notice that stress causes this to happen more often and when I'm having fun I rarely notice it. It does not seem to occur when I go to bed and rarely when I'm driving a car. I almost think my mind is controlling it. I have now been on the Lyrica for 4 days with no change. I am a 46 year old female. Does anyone have any sugestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.